# SDR UIEA2024042900321

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 101,933 hours, 24,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT EMERGENCY ANNUNCIATOR KORRY SWITCH LIGHT INOP( REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT "UNARMED" ANNUNCIATOR KORRY LIGHT ASSY IAW SWPM 20-84-00. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED. )
